Skip to main content

Research Repository

Advanced Search

Period functions associated to real-analytic modular forms

Diamantis, Nikolaos; Drewitt, Joshua

Period functions associated to real-analytic modular forms Thumbnail


Joshua Drewitt


We define L-functions for the class of real-analytic modular forms recently introduced by F. Brown. We establish their main properties and construct the analogue of period polynomial in cases of special interest, including those of modular iterated integrals of length one.

Journal Article Type Article
Acceptance Date Jul 4, 2020
Online Publication Date Jul 17, 2020
Publication Date 2020-09
Deposit Date Jul 4, 2020
Publicly Available Date Jul 18, 2021
Journal Research in the Mathematical Sciences
Electronic ISSN 2197-9847
Publisher Springer Verlag
Peer Reviewed Peer Reviewed
Volume 7
Issue 3
Article Number 21
Public URL
Publisher URL


You might also like

Downloadable Citations